# SDR REXA201100188

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,616 hours, 15,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03120H3121
- Condition: Cracked
- Location: Cockpit
- Part time: 17,616 hours, 15,184 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD, OUTER LAYER CRACKED AT FL230.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE POINT.  LT WINDSHIELD REPLACED IAW AMM 56-11-01.
